# SDR SIMA20140517004

- Difficulty date: May 17, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 68857
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOLDER ASSEMBLY FAILED CHECKS.  R & R BATTERY HOLDER ASSEMBLY.
